Journal of Applied Mathematics and Fluid Mechanics (JAMFM)

 

Volume 4, Number 3, (2012)

 

CONTENTS

 

Fluid Flow in a Channel Bounded by Two Parallel Straight Porous Plates of Finite Thickness with Varying Surface Tension at the Surfactant Layer
pp. 181-197
Authors: Sunil Datta and Shweta Raturi

Numerical Approximation of Modified Burgers Equation for Small Times
pp. 199-202
Authors: Ashem Ingocha Singh, K S Bhamra

Unsteady Two Dimensional MHD Boundary Layer Flow with Slot Suction (Injection) and Temperature Dependent Viscosity
pp. 203-215
Authors: G. Ashwini, C.Poornima and A. T. Eswara

Analysis of an Unsteady MHD Convection Heat and Mass Diffusion Flow of a Micropolar Fluid through a Porous Medium Bounded by a Vertical Permeable Plate with Suction
pp. 217-231
Authors: Rajiv Dwivedi and B.B. Singh

 

A Mathematical Model for Blood Flow through a Narrow Artery with Multiple Stenoses
pp. 233-242
Authors: Saktipada Nanda, Ratan Kumar Bose

 

Flow and Heat Transfer of Visco Elastic Fluid between Walls Having Periodic Deformation
pp. 243-259
Authors: A.C. Sahoo, T. Biswal, R.C. Samal and S.S. Samantray

 

 

[UP]

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact